Characterizations of uniform and exponential distributions via moments of the kth record values randomly indexed

Volume 24 / 1997

Zofia Grudzień, Dominik Szynal Applicationes Mathematicae 24 (1997), 307-314 DOI: 10.4064/am-24-3-307-314

Abstract

We characterize uniform and exponential distributions via moments of the kth record statistics. Too and Lin's (1989) results are contained in our approach.

Authors

  • Zofia Grudzień
  • Dominik Szynal

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image